Journal of High Energy Physics, ( ISI ), Volume (6), No (30), Year (2013-6) , Pages (1-25)

Title : ( Ramond-Ramond corrections to type II supergravity at order α′3 )

Authors: Mohammad Reza Garousi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Recently, it has been shown that the NS-NS corrections to the type II supergravity given by Gross and Sloan are invariant under the linear T-duality. In this paper, we study the invariance of this action under sequence of S-duality and linear T-duality to find the R-R corrections to the supergravity at order alpha ^3 , up to field redefinition.

Keywords

, T-duality, S-duality, effective
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1035020,
author = {Garousi, Mohammad Reza},
title = {Ramond-Ramond corrections to type II supergravity at order α′3},
journal = {Journal of High Energy Physics},
year = {2013},
volume = {6},
number = {30},
month = {June},
issn = {1029-8479},
pages = {1--25},
numpages = {24},
keywords = {T-duality; S-duality; effective action},
}

[Download]

%0 Journal Article
%T Ramond-Ramond corrections to type II supergravity at order α′3
%A Garousi, Mohammad Reza
%J Journal of High Energy Physics
%@ 1029-8479
%D 2013

[Download]